MAUDE Adverse Event Report: Roche Diagnostics Creatinine plus ver.2; Creatinine test system

Roche Diagnostics Creatinine plus ver.2; Creatinine test system
Catalog Number 08057524190
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results for several patient samples on a cobas c (b)(4) analytical unit.An interference with monoclonal gammopathy igm was suspected.Three patient examples were provided.Patient 1: the initial results were 337 µmol/l (serum) and 314 µmol/l (heparin plasma).The sample was tested in another laboratory on another module (cobas c 503), and the result was approximately 60 µmol/l the sample was repeated on the same module as the initial results, and the result was 300 µmol/l.Patient 2: the initial results were 338 µmol/l and 359 µmol/l (serum and heparin plasma).The results were obtained on 2 different cobas c 703 modules.A new sample was tested at a different laboratory on another module (cobas c 501), and the result was 87 µmol/l.A third sample was tested on one of the same modules as the initial sample, and the result was approximately 330 µmol/l.Patient 3: the initial result was 215 µmol/l.It was alleged that a new sample was tested at another laboratory, but the result was not provided.
 
Additional Manufacturer Narrative
Only one of the cobas c 703 module serial numbers was provided.The serial number was (b)(6).The investigation is ongoing.

Brand Name
Creatinine plus ver.2
Common Device Name
Creatinine test system
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50931151
Report Number1823260-2026-03996
Device Sequence Number10759200
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057524190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown